# SDR AALA20030350

- Difficulty date: March 16, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N39364
- Make and model: Boeing 767323
- Aircraft serial: 24045
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Part number: GEN5103
- Condition: Failed
- Location: Rt Eng Gearbox
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OGG - FLT 7 - DURING CRUISE, THE RIGHT GEN DRIVE LIGHT ILLUMINATED PERFORMED CHECKLIST PROCEDURE RAN APU AND CONTINUED TO DESTINATION, NO FURTHER PROBLEMS. REMOVED AND REPLACED RIGHT ENGINE IDG PER MM, OPS AND LEAK CHECK GOOD, OK FOR SERVICE.  (M)
